Alert archive / Montana / Flood Watches in 2018
Flood Watch 13, NWS Great Falls, MT
NWS Great Falls, MT issued this flood watch at Jun 17, 2018, 1:57 PM MDT. It took effect at Jun 18, 2018, 9:00 AM MDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2018, 1:57 PM MDT (19:57 UTC)
- In effect from
- Jun 18, 2018, 9:00 AM MDT
- Expired
- Jun 20, 2018, 12:20 AM MDT
- In force
- 39 hr
- Issued by
- NWS Great Falls, MT
- Flood severity
- None
The text
As transmitted.
793 WGUS65 KTFX 171957 FFATFX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Great Falls MT 157 PM MDT Sun Jun 17 2018 MTZ052>054-181100- /O.CAN.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/ /O.NEW.KTFX.FA.A.0013.180618T1500Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Broadwater-Meagher- Including the cities of Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 157 PM MDT Sun Jun 17 2018 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... The National Weather Service in Great Falls has issued a * Flood Watch for portions of central Montana and southwest Montana, including the following areas, in central Montana, Meagher. In southwest Montana, Broadwater and Jefferson. * from Monday morning through Tuesday afternoon * Rises along small streams may lead to localized flooding. In addition, flooding of poor drainage areas, especially in urban locations, is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ012-014-048>050-181100- /O.EXB.KTFX.FA.A.0012.180618T1500Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cascade-Central and Southern Lewis and Clark- Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the cities of Great Falls, Helena, Bynum, Choteau, Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, and Moccasin 157 PM MDT Sun Jun 17 2018 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... The National Weather Service in Great Falls has expanded the * Flood Watch to include portions of central Montana, north central Montana, and west central Montana, including the following areas, in central Montana, Cascade and Judith Basin. In north central Montana, Eastern Teton and Southern Rocky Mountain Front. In west central Montana, Central and Southern Lewis and Clark. * from Monday morning through Tuesday afternoon * Rises along small streams may lead to localized flooding. In addition, flooding of poor drainage areas, especially in urban locations, is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-015-055-181100- /O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Madison-Gallatin- Including the cities of Wisdom, Wise River, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, and Gallatin Gateway 157 PM MDT Sun Jun 17 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... The Flood Watch continues for * a portion of southwest Montana, including the following areas, Beaverhead, Gallatin, and Madison. * Periods of steady to heavy rain and isolated thunderstorms are expected through Monday evening. * Rises along small streams may lead to localized flooding. In addition, flooding of poor drainage areas, especially in urban locations, is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
8 follow-up statements
833 WGUS65 KTFX 180951 FFATFX Flood Watch National Weather Service Great Falls MT 351 AM MDT Mon Jun 18 2018 MTZ008-015-055-182200- /O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Madison-Gallatin- Including the cities of Wisdom, Wise River, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, and Gallatin Gateway 351 AM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * A portion of southwest Montana, including the following areas, Beaverhead, Gallatin, and Madison. * Through this evening. * Rises along small streams may lead to localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ012-014-048>050-182200- /O.CON.KTFX.FA.A.0012.180618T1500Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cascade-Central and Southern Lewis and Clark- Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the cities of Great Falls, Helena, Bynum, Choteau, Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, and Moccasin 351 AM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 9 AM MDT THIS MORNING THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of Central Montana. * From 9 AM MDT this morning through Tuesday afternoon. * Rises along small streams may lead to localized flooding. * The Dearborn River could go above flood stage later today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ052>054-182200- /O.CON.KTFX.FA.A.0013.180618T1500Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Broadwater-Meagher- Including the cities of Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 351 AM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 9 AM MDT THIS MORNING THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of Southwest Montana. * From 9 AM MDT this morning through Tuesday afternoon * Rises along small streams may lead to localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
759 WGUS65 KTFX 182040 FFATFX Flood Watch National Weather Service Great Falls MT 240 PM MDT Mon Jun 18 2018 MTZ012-014-048>050-190600- /O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cascade-Central and Southern Lewis and Clark- Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the cities of Great Falls, Helena, Bynum, Choteau, Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, and Moccasin 240 PM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * portions of central Montana, north central Montana, and west central Montana, including the following areas, in central Montana, Cascade and Judith Basin. In north central Montana, Eastern Teton and Southern Rocky Mountain Front. In west central Montana, Central and Southern Lewis and Clark. * through Tuesday afternoon * Rises along small streams may lead to localized flooding. * The Dearborn River could go above flood stage later today or early Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ052>054-190600- /O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Broadwater-Meagher- Including the cities of Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 240 PM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * portions of central Montana and southwest Montana, including the following areas, in central Montana, Meagher. In southwest Montana, Broadwater and Jefferson. * through Tuesday afternoon * Rises along small streams may lead to localized flooding. * Flooding has been reported along the Musselshell River in and around Martinsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-015-055-190600- /O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Madison-Gallatin- Including the cities of Wisdom, Wise River, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, and Gallatin Gateway 240 PM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flood Watch continues for * a portion of southwest Montana, including the following areas, Beaverhead, Gallatin, and Madison. * until midnight MDT tonight * Rises along small streams may lead to localized flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
477 WGUS65 KTFX 190121 FFATFX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Great Falls MT 721 PM MDT Mon Jun 18 2018 MTZ008-015-055-191400- /O.EXT.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Madison-Gallatin- Including the cities of Wisdom, Wise River, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, and Gallatin Gateway 721 PM MDT Mon Jun 18 2018 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch is now in effect for * a portion of southwest Montana, including the following areas, Beaverhead, Gallatin, and Madison. * through Tuesday afternoon. * Rises along small streams may lead to localized flooding. * Minor flooding is already occurring on the Dearborn River northwest of Craig. * A few river locations in the area may also approach or exceed flood stage on Tuesday, including the Big Hole River near Melrose, and the Jefferson River near Three Forks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ012-014-048>050-191400- /O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cascade-Central and Southern Lewis and Clark- Southern Rocky Mountain Front-Eastern Teton-Judith Basin- Including the cities of Great Falls, Helena, Bynum, Choteau, Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, and Moccasin 721 PM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * portions of central Montana, north central Montana, and west central Montana, including the following areas, in central Montana, Cascade and Judith Basin. In north central Montana, Eastern Teton and Southern Rocky Mountain Front. In west central Montana, Central and Southern Lewis and Clark. * through Tuesday afternoon. * Rises along small streams may lead to localized flooding. * A few river locations in the area may also approach or exceed flood stage on Tuesday, including areas along portions of the Sun River in Cascade County, as well as along Tenmile Creek near Helena. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ052>054-191400- /O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Broadwater-Meagher- Including the cities of Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 721 PM MDT Mon Jun 18 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * portions of central Montana and southwest Montana, including the following areas, in central Montana, Meagher. In southwest Montana, Broadwater and Jefferson. * through Tuesday afternoon. * Rises along small streams may lead to localized flooding. * Flooding has been reported along the Musselshell River in and around Martinsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
726 WGUS65 KTFX 190636 FFATFX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Great Falls MT 1236 AM MDT Tue Jun 19 2018 MTZ014-048-049-190745- /O.CAN.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central and Southern Lewis and Clark- Southern Rocky Mountain Front-Eastern Teton- 1236 AM MDT Tue Jun 19 2018 ...FLOOD WATCH changed to flood warning... The flood watch for Central and Southern Lewis and Clark County and Teton County has been changed to a flood warning. $$ MTZ009-046-051-191100- /O.EXA.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Rocky Mountain Front-Eastern Pondera-Fergus- Including the cities of Browning, Heart Butte, Dupuyer, East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, and Lewistown 1236 AM MDT Tue Jun 19 2018 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... The National Weather Service in Great Falls has expanded the * Flood Watch to include portions of north central Montana. * Through this afternoon. * Flooding could develop later today because of the heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ052>054-191100- /O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Broadwater-Meagher- Including the cities of Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 1236 AM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * Portions of Southwest Montana. * Through this afternoon. * Flooding could develop later today because of the heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-012-015-050-055-191100- /O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Cascade-Madison-Judith Basin-Gallatin- Including the cities of Wisdom, Wise River, Great Falls, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, Moccasin, Bozeman, and Gallatin Gateway 1236 AM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * Portions of central and southwest Montana. * Through this afternoon. * Flooding could develop later today because of the heavy rainfall. There is the potential for river flooding along the Big Hole River near Melrose, and the Jefferson River near Three Forks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
915 WGUS65 KTFX 190917 FFATFX Flood Watch National Weather Service Great Falls MT 317 AM MDT Tue Jun 19 2018 MTZ009-046-051>054-200000- /O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson- Broadwater-Meagher- Including the cities of Browning, Heart Butte, Dupuyer, East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 317 AM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * Portions of North Central and Southwest Montana. * Through this afternoon. * Flooding could develop later today because of the heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-012-015-050-055-200000- /O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Cascade-Madison-Judith Basin-Gallatin- Including the cities of Wisdom, Wise River, Great Falls, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, Moccasin, Bozeman, and Gallatin Gateway 317 AM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * Portions of North Central and Southwest Montana. * Through this afternoon. * Flooding could develop later today because of the heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
138 WGUS65 KTFX 192109 FFATFX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Great Falls MT 309 PM MDT Tue Jun 19 2018 MTZ009-046-051>054-201200- /O.EXT.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson- Broadwater-Meagher- Including the cities of Browning, Heart Butte, Dupuyer, East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 309 PM MDT Tue Jun 19 2018 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... The Flood Watch is now in effect for * portions of central Montana, north central Montana, and southwest Montana, including the following areas, in central Montana, Fergus and Meagher. In north central Montana, Eastern Pondera and Northern Rocky Mountain Front. In southwest Montana, Broadwater and Jefferson. * through Wednesday morning * Continued rainfall could further develop flooding tonight into Wednesday. * Recreationists should stay away from fast moving and flooded rivers, creeks, and streams. Those in flood prone areas should prepare now for increased water levels. Remember...never drive through flooded roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-012-015-050-055-201200- /O.EXT.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Cascade-Madison-Judith Basin-Gallatin- Including the cities of Wisdom, Wise River, Great Falls, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, Moccasin, Bozeman, and Gallatin Gateway 309 PM MDT Tue Jun 19 2018 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... The Flood Watch is now in effect for * portions of central Montana and southwest Montana, including the following areas, in central Montana, Cascade and Judith Basin. In southwest Montana, Beaverhead, Gallatin, and Madison. * through Wednesday morning * Continued rainfall could further develop flooding tonight into Wednesday. * Recreationists should stay away from fast moving and flooded rivers, creeks, and streams. Those in flood prone areas should prepare now for increased water levels. Remember...never drive through flooded roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
494 WGUS65 KTFX 200313 FFATFX Flood Watch National Weather Service Great Falls MT 913 PM MDT Tue Jun 19 2018 MTZ009-046-051>054-201800- /O.CON.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson- Broadwater-Meagher- Including the cities of Browning, Heart Butte, Dupuyer, East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, Ringling, and White Sulphur Springs 913 PM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flood Watch continues for * portions of central Montana, north central Montana, and southwest Montana, including the following areas, in central Montana, Fergus and Meagher. In north central Montana, Eastern Pondera and Northern Rocky Mountain Front. In southwest Montana, Broadwater and Jefferson. * through Wednesday morning. * Recreationists should stay away from fast moving and flooded rivers, creeks, and streams. Those in flood prone areas should remain aware of increased water levels. Remember... never drive through flooded roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$ MTZ008-012-015-050-055-201800- /O.CON.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Cascade-Madison-Judith Basin-Gallatin- Including the cities of Wisdom, Wise River, Great Falls, Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, Moccasin, Bozeman, and Gallatin Gateway 913 PM MDT Tue Jun 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flood Watch continues for * portions of central Montana and southwest Montana, including the following areas, in central Montana, Cascade and Judith Basin. In southwest Montana, Beaverhead, Gallatin, and Madison. * through Wednesday morning. * Recreationists should stay away from fast moving and flooded rivers, creeks, and streams. Those in flood prone areas should remain aware of increased water levels. Remember... never drive through flooded roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. && $$
782 WGUS65 KTFX 200620 FFATFX Flood Watch National Weather Service Great Falls MT 1220 AM MDT Wed Jun 20 2018 MTZ009-046-051>054-200730- /O.CAN.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson- Broadwater-Meagher- 1220 AM MDT Wed Jun 20 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of North Central and Southwest MT has been cancelled. Flood warnings remain in effect for portions of the region. $$ MTZ008-012-015-050-055-200730- /O.CAN.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Beaverhead-Cascade-Madison-Judith Basin-Gallatin- 1220 AM MDT Wed Jun 20 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of North Central and Southwest MT has been cancelled. Flood warnings remain in effect for portions of the region. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flood watch went out at Jun 17, 1:54 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 17, 1:54 PM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 154 PM MDT Sun Jun 17 2018 .SYNOPSIS... An upper level low will continue to reside over the Northern Rockies over the next few days. As a result, expect periods of rain over the region through Tuesday. Afternoon temperatures will be below normal for the next several days because of cloud cover and precipitation. The unsettled weather pattern with cool temperatures and scattered showers or thunderstorms is expected for the second half of the work week as well. && .DISCUSSION... Tonight through Tuesday...A slow-moving low pressure system continues to affect our CWA through the period, allowing below- normal temperatures to persist. Models are in general agreement that the 700 mb low pressure center will meander from northern NV to near south-central MT by early Tuesday evening. In addition, this system will continue to tap into abundant moisture from the Pacific and northern Great Plains, allowing periods of steady to heavy rain to persist over our region amidst widespread ascent, including isentropic lift and upslope flow. These periods of steady to heavy rain and a few thunderstorms will favor southwest MT today into Monday morning before becoming more prevalent over north- central MT Monday morning through evening as the best dynamics shift. Scattered showers and a few thunderstorms are then expected for the CWA on Tuesday, especially during the afternoon, as limited daytime heating drives some atmospheric destabilization. In general, rain totals around 0.50" to 1.50" are forecast for most locations, but totals of 1.00" to 2.00" are expected along the Rocky Mountain Front, where northeasterly to easterly low- level upslope flow will boost rainfall rates. Hydrological concerns continue for the CWA. Please see the hydrology section for more details. Tuesday night through Sunday...Aforementioned low pressure system should slowly depart MT to the southeast Tuesday night through Wednesday, which should allow high pressure ridging aloft to briefly build over our CWA by Thursday. Then, additional disturbances aloft are progged to affect our region Friday into Saturday before another high pressure ridge aloft begins building- in by next week Sunday. Scattered showers and thunderstorms remain in the forecast, but these may be more isolated in coverage on Thursday and next week Sunday. Low temperatures will trend near or slightly above-normal. Wednesday's highs will be near or slightly below-normal. Thereafter, a moderating trend will allow highs to rebound to slightly above-normal for most. - Jaszka && .AVIATION... UPDATED 1718z. A large upper level disturbance remains anchored over the Great Basin as of this afternoon, with moisture from the Baja of California and Gulf of Mexico continuing to stream north into the Northern Rockies. This has setup has resulted in scattered rain showers across most of Southwest Montana this morning, with showers even extending as far north as Central Montana. Areal coverage in the rain showers is expected to increase this afternoon across Southwest Montana, with even some embedded thunderstorms being possible south of the Interstate 90 corridor. Rain showers are then expected to expand north throughout the evening and overnight hours tonight, with a band of steady rain developing over Central and portions of North Central Montana during the mid to late morning hours on Monday (similar to that of Saturday). Mountain obscuration will occur through the day on Monday. - Moldan && .HYDROLOGY... Strong thunderstorms developing over southern Idaho this afternoon will advance into Southwest this evening, producing locally heavy rainfall rates. With unusually-high atmospheric moisture over the region, localized flooding is possible, especially along small streams and where showers/storms manage to train (i.e. follow the same path). Thus, a Flood Watch is in effect for Southwest MT through Monday evening. Widespread steady to heavy rain may return to north-central MT on Monday and persist through Tuesday. Given already saturated soils from Saturday's rain, the flash flood guidance has fallen below one inch for some areas within western Teton and Northern Lewis and Clark counties. Thus, a flood watch has been extended to cover these portions of central Montana starting Monday morning. && .PRELIMINARY POINT TEMPS/POPS... GTF 53 59 52 61 / 70 90 70 70 CTB 48 57 49 60 / 30 90 80 70 HLN 52 61 51 61 / 40 80 60 80 BZN 49 62 46 63 / 50 80 50 60 WEY 43 56 39 57 / 80 70 50 60 DLN 46 61 44 61 / 80 80 50 60 HVR 53 66 53 68 / 10 70 70 60 LWT 50 58 48 59 / 70 80 80 60 && .TFX WATCHES/WARNINGS/ADVISORIES... Flood Watch from Monday morning through Tuesday afternoon Broadwater...Cascade...Central and Southern Lewis and Clark... Eastern Teton...Jefferson...Judith Basin...Meagher...Southern Rocky Mountain Front. Flood Watch through Monday evening Beaverhead...Gallatin... Madison. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jun 17, 8:04 AM MDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
804 AM MDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 SSE MONTANA CITY 46.53N 111.93W
06/17/2018 M1.05 INCH JEFFERSON MT TRAINED SPOTTER
24 HOUR TOTAL.
&&
MOLDANLocal storm report, Jun 17, 9:31 AM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
931 AM MDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN CUT BANK 48.63N 112.32W
06/17/2018 M0.65 INCH GLACIER MT TRAINED SPOTTER
24 HOUR RAINFALL ACCUMULATION.
&&
MOLDANLocal storm report, Jun 17, 9:33 AM MDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
933 AM MDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HEAVY RAIN 11 SSE ULM 47.28N 111.43W
06/17/2018 M1.00 INCH CASCADE MT TRAINED SPOTTER
24 HOUR RAINFALL TOTALS.
&&
MOLDANLocal storm report, Jun 17, 1:53 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
153 PM MDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HEAVY RAIN 3 W CLANCY 46.47N 112.04W
06/17/2018 M2.10 INCH JEFFERSON MT TRAINED SPOTTER
RAINFALL OVER THE PAST 24 TO 36 HOURS.
&&
MOLDANThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 11:56 PM MDT | Flood Watch | TFX | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.